# SDR 200715004

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 5,384 hours, 4,826 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APORTED TAKEOFF RUDDER SYSTEM 1 INOP MESSAGE.  PERFORMED OPERATIONAL CHECKS OF THE RUDDER SYSTEM IAW EMB MM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
